Duke Mathematical Journal

A structural characterization of planar combinatorial graphs

Saunders Mac Lane

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 3, Number 3 (1937), 460-472.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077490203

Digital Object Identifier
doi:10.1215/S0012-7094-37-00336-3

Mathematical Reviews number (MathSciNet)
MR1546002

Zentralblatt MATH identifier
0017.42702

Citation

Mac Lane, Saunders. A structural characterization of planar combinatorial graphs. Duke Math. J. 3 (1937), no. 3, 460--472. doi:10.1215/S0012-7094-37-00336-3. http://projecteuclid.org/euclid.dmj/1077490203.


Export citation